# SDR SWAA043602

- Difficulty date: December 11, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 17,436 hours, 9,818 cycles
- Engine: Ge CFM56*
- Engine time: 17,436 hours, 9,818 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Torn
- Location: Nr 2 Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND NR 2 ENGINE 8TH STAGE HPC ROTOR HAS 1 EACH BLADE TORN.  REMOVED AND REPLACED NR 2 ENGINE PER MT 771-00-01.
